# SDR 96ZZZX4949

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52219
- Make and model: Cessna 172P
- Aircraft serial: 17274443
- Engine: Lyc O320D2J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 75413
- Condition: Wrong Part
- Location: Cylinders
- Part time: 250 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CUSTOMER COMPLAINED OF LOW STATIC RPM AND SLUGGISH PERFORMANACE OF AIRCRAFT.  THIS CORRESPONDED WITH APPROXIMATE TIME OF A TOP OVERHAUL.  PROPELLER AND TACHOMETER WERE CHECKED AND WITHIN SPECIFICATIONS.  LOG BOOK ENTRIES STATING WORK DONE WAS VERY VAGUE AND NO PARTS LIST PROVIDED.  ONE CYLINDER WAS REMOVED TO EXAMINE INTERNAL ENGINE CONDITION AND PARTS INSTALLED.  LOW COMPRESSION (150 HP) PISTON P/N LW75413 WERE INSTALLED INSTEAD OF HIGH COMPRESSION (160 HP) PISTON PN 75089.
